Home > APM>
Biography

Prof. Changjiang Zhu

South China University of Technology, China

Professor

 

Email: cjzhu@mail.ccnu.edu.cn, machjzhu@scut.edu.cn

 

Qualifications

Ph.D., City University of Hong Kong, China

M.S., Central China Normal University, China

B.S., Central China Normal University, China

 

Publications (Selected)

  1. Bian Dongfen, Yao Lei, Zhu Changjiang, Vanishing capillarity limit of the compressible fluid models of Korteweg type to the Navier-Stokes equations, SIAM Journal on Mathematical Analysis, 46(2)(2014), 1633-1650.
  2. Liu Qingqing, Yin Haiyan, Zhu Changjiang, Asymptotic stability of the compressible Euler-Maxwell equations to Euler-Poisson equations, Indiana University Mathematics Journal, 63(4)(2014), 1085-1108.
  3. Wen Huanyao, Zhu Changjiang, Global symmetric classical solutions of the full compressible Navier-Stokes equations with vacuum and large initial data, Journal de Mathématiques Pures et Appliquées, 102(2014), 498-545.
  4. Steinar Evje, Liu Qingqing, Zhu Changjiang, Asymptotic stability of the compres sible gas-liquid model with well-formation interaction and gravity, Journal of Differential Equations, 257(2014), 3226-3271.
  5. Wen Huanyao, Zhu Changjiang, Blow-up criterions of strong solutions to 3D compressible Navier-Stokes equations with vacuum, Advances in Mathematics, 248(2013), 534-572.
  6. Liu Qingqing, Zhu Changjiang, Asymptotic stability of stationary solutions to the compressible Euler-Maxwell equations, Indiana University Mathematics Journal, 62(4)(2013), 1203-1235.
  7. Wen Huanyao, Zhu Changjiang, Global classical large solutions to Navier-Stokes equations for viscous compressible and heat conducting fluids with vacuum, SIAM Journal on Mathematical Analysis, 45(2)(2013) , 431-468.
  8. Duan Renjun, Liu Qingqing, Zhu Changjiang, The Cauchy problem on the compressible two-fluids Euler-Maxwell equations, SIAM Journal on Mathematical Analysis, 44(2012), 102-133.
  9. Duan Renjun, Ruan Lizhi, Zhu Changjiang, Optimal decay rates to conservation laws with diffusion-type terms of regularity-gain and regularity-loss, Mathematical Models and Methods in Applied Sciences, (2012).
  10. Liu Qingqing, Zhu Changjiang, Asymptotic behavior of a viscous liquid-gas model with mass-dependent viscosity and vacuum, Journal of Differential Equations, 252(2012), 2492-2519.
  11. Wen Huanyao, Yao Lei, Zhu Changjiang, A blow-up criterion of strong solution to a 3D viscous liquid-gas two-phase flow model with vacuum, Journal de Mathématiques Pures et Appliquées, 97 (2012), 204-229.
  12. Ding Shijin, Wen Huanyao, Yao Lei, Zhu Changjiang, Global spherically symmetric classical solution to compressible Navier-Stokes equations with large initial data and vacuum, SIAM Journal on Mathematical Analysis, 44(2012), 1257-1278.
  13. Yao Lei, Zhu Changjiang, Existence and uniqueness of global weak solution to a two-phase flow model with vacuum, Mathematische Annalen, 349(2011), 903-928.
  14. Yao Lei, Zhang Ting, Zhu Changjiang, Boundary layers for compressible Navier-Stokes equations with density-dependent viscosity and cylindrical symmetry, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 28(2011), 677-709.
  15. Zhang Guojing, Li Hailiang, Zhu Changjiang, Optimal decay rate of the non-isentropic compressible Navier-Stokes-Poisson system, Journal of Differential Equations, 250(2011), 866-891.
  16. Yao Lei, Zhang Ting, Zhu Changjiang, A blow-up criterion for a 2D viscous liquid-gas two-phase flow model, Journal of Differential Equations, 250(2011), 3362-3378.
  17. Ding Shijin, Wen Huanyao, Zhu Changjiang, Global classical large solutions to 1D compressible Navier-Stokes equations with density-dependent viscosity and vacuum, Journal of Differential Equations, 251(2011), 1696-1725.
  18. Zhu Changjiang, Asymptotic behavior of compressible Navier-Stokes equations with density-dependent viscosity and vacuum, Communications in Mathematical Physics, 293(2010), 279-299.
  19. Chen Jing, Zhu Changjiang, Decay rates of strong planar rarefaction waves to scalar conservation laws with degenerate viscosity in several space dimensions, Transactions of the American Mathematical Society, 362 (2010), 1797-1830.
  20. Duan Renjun, Klemens Fellner, Zhu Changjiang, Energy method for multi-dimensional balance laws with non-local dissipation, Journal de Mathématiques Pures et Appliquées, 93(2010), 572-598.
  21. Yao Lei, Zhang Ting, Zhu Changjiang, Existence and asymptotic behavior of global weak solutions to a 2D viscous liquid-gas two-phase flow model, SIAM Journal on Mathematical Analysis, 42(2)(2010), 1874-1897.
  22. Ruan Lizhi, Zhu Changjiang, Asymptotic behavior of solutions to a hyperbolic-elliptic coupled system in multi-dimensional radiating gas, Journal of Differential Equations, 249(2010), 2076-2110.
  23. Guo Zhenhua, Zhu Changjiang, Global weak solutions and asymptotic behavior to 1D compressible Navier-Stokes equations with density-dependent viscosity and vacuum, Journal of Differential Equations, 248(2010), 2768-2799.